# SDR REXA201000239

- Difficulty date: November 2, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 19,435 hours, 17,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE (DENT· 3.0"L X 2.0"W X 0.250" DEEP) TO RT WING FIXED L/E SKIN BETWEEN WS 163.00 AND FS 178.00.  FERRY FLY FROM LGE TO MEM IAW BOMBADRIER REO 601R-57-41-719 WHERE L/E SKIN WAS REPLACED IAW CRJ200 AMM 57-41-01.
